| Catalog Number |
7D2648 |
| Medical Device Problem Code |
False Positive Result (1227)
| Health Effect - Clinical Codes |
No Known Impact Or Consequence To Patient (2692); No Information (3190)
| Date of Event |
10/27/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
At the time the complaint and investigation, the reported lot 160605 was expired; however, previous in-house testing was performed with the following internal whole blood control samples: (b)(6).All test results were valid and performed as expected.Additionally, the manufacturing batch records for lot 160605 were reviewed.This lot met the required release specifications.A review of the complaints reported false positive or unconfirmed false positive related to lot number 160605 showed that the complaint rate is (b)(4).The evidence available does not indicate that the product is performing outside label claims.Alere (b)(4) was unable to determine the exact root cause of the reported issue.The results obtained may possibly be related to the patient sample.The sample may have contained specific substances which may have affected the results.The available evidence suggests that this device lot is performing within labeled claims.
Event or Problem Description
A (b)(6) ab result was reported on a blood sample tested with the alere determine hiv 1/2 ag/ab combo.The patient was confirmed (b)(6) by (b)(6) and 4th generation eia.There is insufficient information to determine if a malfunction occurred.The patient gender, pregnancy status, treatment and patient outcome were unknown.At the time of the event there was no indication of a product malfunction based on the information provided and assessed by alere (b)(4), inc.; however, this mdr is a retrospective filing in response to an observation from an fda inspection conducted february 26th to march 2nd, 2018 at alere (b)(4).